Admissible estimation in an one parameter nonregular family of absolutely continuous distributions

Byung Hwee Kim, Glen Meeden

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Consider the problem of estimating under squared error loss an arbitrarily positive, strictly increasing or decreasing parametric function based on a sample of size n in an one parameter nonregular family of absolutly continuous distributions with both endpoints of the support depending on a single parameter. We first provide sufficient conditions for the admissibility of generalized Bayes estimators with respect to some specific priors and then treat several examples which illustrate the admissibility of best invariant estimators in some location or scale parameter problems.

Original languageEnglish (US)
Pages (from-to)2993-3001
Number of pages9
JournalCommunications in Statistics - Theory and Methods
Volume23
Issue number10
DOIs
StatePublished - Jan 1 1994

Bibliographical note

Copyright:
Copyright 2016 Elsevier B.V., All rights reserved.

Keywords

  • One parameter nonregular family
  • admissibility
  • best invariant estimator
  • generalized Bayes estimator
  • squared error loss

Fingerprint Dive into the research topics of 'Admissible estimation in an one parameter nonregular family of absolutely continuous distributions'. Together they form a unique fingerprint.

Cite this